MathSciNet Relay Station
MathSciNet bibliographic data
MR1259108 (95g:82083) 82C70 (35Q99 46E99 46N55)
Bézard, Max Régularité $L\sp p$ précisée des moyennes dans les équations de transport. (French) [Sharpened $L\sp p$-regularity for averages in transport equations] Bull. Soc. Math. France 122 (1994), no. 1, 29–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement